Universiti Teknologi Malaysia Institutional Repository

Utilization of reproducing kernel hilbert space method

Abdul Manaf, Nur'Azah and Abu Bakar, Mohd. Rizam and Ibragimov, Gafurjan (2015) Utilization of reproducing kernel hilbert space method. International Journal Of Applied Mathematics And Statistics, 53 (6). pp. 167-172.

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:60515
Deposited By: Haliza Zainal
Deposited On:24 Jan 2017 10:54
Last Modified:31 Jan 2017 09:14

Repository Staff Only: item control page